# SDR A6WA200540094

- Difficulty date: March 13, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 15,135 hours, 12,160 cycles
- Engine: Ge CF343B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX668983
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 5,554 hours, 4,720 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UPON FINAL APPROACH EXTENDED GEAR RECEIVED HYD 3 LO PRESSURE CAUTION MESSAGE.  ASSOC WITH GEAR DISAGREE AND NOSE DOOR OPEN WARNING MESSAGE.  EXECUTED GO AROUND.  GEAR CAME UP AFTER ABOUT A MINUTE.  RAN ASSOCIATED QRH PUT GEAR DOWN.  ALL NORMAL.  REMOVED AND REPLACED ENGINE DRIVEN MOTOR PUMP 3B.  (K)
